Stable rank of Leavitt path algebras

P. Ara, E. Pardo

Research output: Contribution to journalArticleResearchpeer-review

25 Citations (Scopus)


We characterize the values of the stable rank for Leavitt path algebras by giving concrete criteria in terms of properties of the underlying graph. © 2008 American Mathematical Society.
Original languageEnglish
Pages (from-to)2375-2386
JournalProceedings of the American Mathematical Society
Publication statusPublished - 1 Jul 2008


  • Leavitt path algebra
  • Stable rank

Fingerprint Dive into the research topics of 'Stable rank of Leavitt path algebras'. Together they form a unique fingerprint.

Cite this